# SDR UIEA2015121700746

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417U531112
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE EMER LIGHT TRACK COVERS AS REQUIRED WITH NEW.  R & R EMER LIGHT TRACK COVERS IAW AMM 33-51-10.
